Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Started gaining weight and have gastric problem. Suggest some medication

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 1998
Answered : 254 Questions
Question
I am gaining weight, and tummy is coming out. I feel there is gastric problem, can you please suggest some medicine..
Posted Sun, 16 Dec 2012 in Ayurveda
 
 
Answered by Dr. Nikul Patel 12 hours later
Hello

Welcome to healthcare magic

As per your problem as you are gaining weight and your tummy is coming out and also you have gastric problem too.

I suggesting you such Ayurveda medicines which can helpful to you to stopped out the problem and for losing weight and decreasing tummy I am suggesting you diet restriction and should have to perform exercise regularly.

Just start the medication..

1. Vidangadi loh tablet 2 tabs twice a day

2. Medohar Gugal or Dashang gugal 2 tabs twice a day

3. Kanchnaar Gugal 2 tabs thrice a day

4. Varunadi kwath 10 ml twice a day

All medicines can take before or after meal(any time) with water and all medicines have not any side effects too.

Diet and habits.

1. Always wake up before sun rise. Di not sleep in day time

2. Do not take honey with warm water adding of lime – you can take pure honey (2 table spoon )mixed with normal water(200 ml) at night and morning.

3. Do not take bakery items and curd.

4. Avoid spicy and oily and also cheese, butter, paneer etc dairy products.


To restore your tummy you can take help of panchkarma treatment as massage on tummy with trifladi tailam or mahanarayan tailam

Regular exercises, aerobics, yoga are advisable.

You should have to continue the medicines till you want to get benefits. When you want to stop. You should have to stop the dosages step by step and can stop fully in two months.

Diet and exercise can control . when you stopped it .. may it can increase in such level too.

Take care.

Regards,

Dr. Nikul Patel
Ayurveda Consultant
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor